Texas, 2015Flash Flooding and Damaging Winds in Texas, May 11 to 12, 2015
May 11 to 12, 2015 · NWS CRP · 22 events in 7 counties and zones
A frontal boundary stalled north of the South Texas region during the morning hours on May 11th. Scattered thunderstorms developed in the afternoon over the Brush Country.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $725,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal boundary stalled north of the South Texas region during the morning hours on May 11th. Scattered thunderstorms developed in the afternoon over the Brush Country. A supercell thunderstorm was nearly stationary over southern Duval County for several hours. This caused flash flooding in the evening. A strong upper level disturbance moved out of northern Mexico during the evening hours. A mesoscale convective system developed over the higher terrain in northeast Mexico in the evening hours. The storm complex moved southeast across the Brush Country and into the Coastal Bend during the overnight hours. Flash flooding and damaging winds occurred from Duval County toward the southern Coastal Bend during the morning hours of May 12th. The severe winds caused power outages to as many as twenty five thousand customers across the southern Coastal Bend.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at May 11, 2:05 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, May 11, 2:05 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 PM CDT MON MAY 11 2015
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...MORE RAIN IS
COMING...WITH FLOODING POSSIBLE ESPECIALLY WEST. HAVE ISSUED A
FLASH FLOOD WATCH FOR THE AREAS MOST PRONE TO FLOODING...WHICH
MATCHES UP WITH SURROUNDING OFFICES PRETTY MUCH. GREATEST CONCERN
THROUGH TUESDAY AFTERNOON WILL BE OVER THE RIO GRANDE PLAINS
(INCLUDING LAREDO) AND WESTERN BRUSH COUNTRY....WITH LOWER CHANCES
FARTHER SOUTH AND EAST. WATCH AREA MAY HAVE TO BE EXPANDED IN TIME
AND/OR AREAL COVERAGE DEPENDING ON HOW ACTIVITY TRANSPIRES OVER
THE NEXT 24 HOURS TO INCLUDE COASTAL AREAS TOO.
SEVERE WEATHER STILL A CONCERN FOR TONIGHT...AND DEPENDING ON WHAT
HAPPENS TONIGHT...SEVERE CONCERN COULD GO INTO TUESDAY. THINK
THERE IS A POTENTIAL FOR A MCS DEVELOPING LATE THIS
AFTERNOON/EARLY THIS EVENING THEN MOVE EAST. SPC IS MONITORING.
GENERALLY HAVE LIKELY TO CATEGORICAL POPS TONIGHT THROUGH TUESDAY
EVENING...WITH LOCALLY HEAVY RAINFALL MENTIONED. RAIN CHANCES
APPEAR TO DIMINISH A BIT AFTER MIDNIGHT TUESDAY...BUT THIS COULD
CHANGE (AS AREA OF FFA BEING EXPANDED) AS TTU MODEL IS SHOWING
POSSIBLY ANOTHER MCS LATE (06Z RUN). OVERALL AND IN SHORT...
EXPECTING RAIN. CONCERNING TEMPERATURES...GENERALLY GOING COOLER
TONIGHT THAN THIS MORNING DUE TO RAIN-COOLED AIR AND SLIGHTLY
COOLING TO THE NORTH WITH FRONT. THEN...RATHER COOL ON TUESDAY
WITH LOTS OF CLOUDS AND RAIN-COOLED AIR. MAYBE SLIGHTLY WARMER
TUESDAY NIGHT...IF AT ALL BUT GENERALLY PERSISTENCE (MAYBE A
DEGREE DIFFERENCE) BETWEEN TONIGHT FORECAST AND TUESDAY NIGHT
TEMPERATURE FORECAST.
&&
.MARINE (TONIGHT THROUGH TUESDAY NIGHT)...WEAK TO MDOERATE ONSHORE
FLOW. BETTER CHANCES FOR RAIN CLOSER TO THE COAST THROUGH TUUESDAY
NIGHT. COULD HAVE A FEW STRONG STORMS ESPECIALLY CLOSER TO THE
COAST.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...UNSETTLED WEATHER CONTINUES
INTO THE EXTENDED AS THE FRONTAL BOUNDARY SLOWLY DECAYS JUST NORTH
OF THE CWFA. ABOVE NORMAL MOISTURE LEVELS AND NUMEROUS WEAK IMPULSES
ROTATING THROUGH A MEAN TROF IN THE WESTERN CONUS WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH THE WORK WEEK. MAIN THREAT APPEARS
TO BE HEAVY RAINFALL...WITH LOCALIZED FLOODING POSSIBLE ACROSS THE
COASTAL BEND. NOT SUPER COMFORTABLE OUTLINING A SPECIFIC AREA FOR
HIGHEST RAINFALL AMOUNTS...BUT GENERALLY SPEAKING AREAS CLOSER TO
THE BOUNDARY SHOULD SEE HIGHER TOTALS.
BY THE WEEKEND SURFACE FOCUS HAS DISSIPATED...AND HEAVIER RAINFALL
SHIFTS FAR ENOUGH NORTH OF THE COASTAL BEND TO AT LEAST TEMPORARILY
DRY US OUT FOR A BIT.
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL TO START THE
EXTENDED...THEN SLOWLY INCREASE INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 81 74 81 74 / 80 70 60 40 50
VICTORIA 71 80 70 81 72 / 90 70 60 50 50
LAREDO 71 82 71 84 71 / 90 80 70 60 60
ALICE 73 82 72 83 72 / 90 70 60 40 60
ROCKPORT 74 80 75 80 74 / 80 70 60 40 50
COTULLA 69 78 69 83 70 / 100 90 80 70 60
KINGSVILLE 74 83 73 83 73 / 80 70 60 40 50
NAVY CORPUS 75 80 75 80 75 / 80 70 60 40 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BEE...DUVAL...GOLIAD...
LA SALLE...LIVE OAK...MCMULLEN...VICTORIA...WEBB.
GM...NONE.
&&
GW/86...SHORT TERM
JV/71...LONG TERMHazardous weather outlook, May 11, 2:09 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT MON MAY 11 2015
GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
309 PM CDT MON MAY 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF
BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA
AND WEBB.
SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS.
DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO
HEAVY RAINFALL MAY OCCUR AS WELL.
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE
COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR
IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM
THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH
MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5
INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD
TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS
LOW LYING URBAN AREAS.
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY.
GW
In the hours before
Special weather statement, May 11, 2:41 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT MON MAY 11 2015
TXZ240-112115-
DUVAL-
341 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL COUNTY...
AT 340 PM CDT...A STRONG THUNDERSTORM WAS OVER BENAVIDES. THE STORM
WAS NEARLY STATIONARY.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BENAVIDES.
LAT...LON 2752 9840 2759 9852 2772 9843 2767 9830
TIME...MOT...LOC 2040Z 202DEG 3KT 2762 9841
CB
Special weather statement, May 11, 3:41 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON MAY 11 2015
TXZ239-240-112230-
DUVAL-WEBB-
441 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM AFFECTING SOUTHEASTERN WEBB AND
SOUTHWESTERN DUVAL COUNTIES...
AT 439 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
BRUNI. THE STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRUNI.
LAT...LON 2755 9895 2759 9857 2734 9860 2734 9862
2736 9863 2735 9880 2727 9880 2727 9890
TIME...MOT...LOC 2139Z 180DEG 0KT 2740 9874
PZFlash Flood, Duval
- When
- May 11, 4:30 PM CST to 6:30 PM CST
- Where
- Duval County, 8.27 mi NW of Crestonia to 10.33 mi NNW of Crestonia
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.443, -98.707
State Highway 16 near County Road 313 west of Realitos was closed due to high flood waters.
Flash Flood, Webb
- When
- May 11, 4:55 PM CST to 5:40 PM CST
- Where
- Webb County, 0.92 mi NE of Bruni to 1.63 mi N of Bruni
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 27.430, -98.840
Low lying areas within the community of Bruni were flooded due to 5 inches of rainfall. Water was flowing down the streets.
Thunderstorm Wind, Duval
- When
- May 11, 6:04 PM CST to 6:10 PM CST
- Where
- Duval County, 6.49 mi SSW of Cruz Calle to 4.59 mi S of Cruz Calle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 27.290, -98.300
Power poles were blown down near Farm to Market Road 1329 and County Road 236.
Thunderstorm Wind, Duval
- When
- May 11, 6:10 PM CST
- Where
- Duval County, 0.32 mi SSE of Ramirez to 1.04 mi ESE of Ramirez
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 27.346, -98.418
Trees were blown down in the community of Ramirez.
Flash Flood, Duval
- When
- May 11, 7:20 PM CST to 8:20 PM CST
- Where
- Duval County, 0.61 mi E of Ramirez to 3.72 mi E of Sejita
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.350, -98.410
Duval County Sheriff's Office reported Farm to Market Road 339 near Ramirez was closed due to flooding. County Road 250 south of Ramirez to Farm to Market Road 3249 was closed to flooding also. A portion of County Road 235 was washed out near Cibolo Creek.
Thunderstorm Wind, Live Oak
- When
- May 11, 10:16 PM CST to 10:24 PM CST
- Where
- Live Oak County, 3.29 mi S of Lagarteo to 3.27 mi NW of Comelia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Broadcast Media
- Coordinates
- 28.073, -97.957
Trees were blown near Lagarto. Power lines were blown down into the roads. A back porch was blown off of a residence.
Flash Flood, Live Oak
- When
- May 11, 11:30 PM CST to May 12, 12:30 AM CST
- Where
- Live Oak County, George West to 2.22 mi NE of Suniland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 28.330, -98.120
Flooding caused road closures within the city of George West. Portions of Colorado, Burleson, Austin, and Fannin Streets were closed. Farm to Market Road 2049 just west of County Road 210 was closed due to flooding.
Thunderstorm Wind, Nueces
- When
- May 12, 1:07 AM CST
- Where
- Nueces County, (Crp)corpus Christi
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 27.770, -97.500
Corpus Christi International Airport ASOS measured a gust to 59 mph.
Flash Flood, Duval
- When
- May 12, 1:10 AM CST to 2:30 AM CST
- Where
- Duval County, 1.04 mi NW of Benavides to 3.24 mi SW of Benavides
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.612, -98.430
Flooding occurred in Benavides with 3 to 4 feet of water flowing through the low lying areas within the city. Water almost reached City Hall. There was 3 to 5 feet of water over the intersection of Humble and Main Streets.
Thunderstorm Wind, Kleberg
- When
- May 12, 1:52 AM CST to 2:08 AM CST
- Where
- Kleberg County, 0.09 mi ESE of Riviera to 3.26 mi NNW of Riviera Beach
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 27.299, -97.819
NWS storm survey identified an 8 and a half mile long path of straight line wind damage extending from Riviera to near Loyola Beach. Peak wind gusts were estimated to be between 70 and 80 mph. Hundreds of large trees were damaged or snapped. A few shingles were missing from the roof of a home in Riviera. Several utility poles were damaged. The scoreboard from the Riviera High School football field and the dugout from the baseball field were destroyed.
Flash Flood, Nueces
- When
- May 12, 2:00 AM CST to 3:20 AM CST
- Where
- Nueces County, 1.44 mi SSE of Agua Dulce to 0.96 mi SW of Agua Dulce
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 27.780, -97.895
Numerous roads and parking lots were flooded in the city of Agua Dulce.
Flash Flood, Nueces
- When
- May 12, 2:00 AM CST to 4:00 AM CST
- Where
- Nueces County, 0.22 mi SSW of Cabaniss Naf to 1.34 mi NNW of (Crp)corpus Christi
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 27.697, -97.431
Several roads were flooded in central Nueces County. A spotter reported water flowing over the road on Farm to Market 43 near the intersection with Farm to Market Road 665. The road was impassable. Road was closed on Highway 44 near Clarkwood due to water over the road.
Thunderstorm Wind, Nueces
- When
- May 12, 2:12 AM CST to 2:15 AM CST
- Where
- Nueces County, 0.95 mi NW of Gardendale to 0.62 mi NNW of Gardendale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 27.709, -97.391
Power poles were snapped on Everhart Road and Bonner Drive in Corpus Christi. Several fences and many trees were blown down in Corpus Christi. Power outages were extensive across the city.
Flash Flood, Nueces
- When
- May 12, 2:15 AM CST to 3:15 AM CST
- Where
- Nueces County, 0.46 mi WNW of Annaville to 0.44 mi SSE of Violet
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 27.851, -97.587
Water was over the roadways in the northwest part of Corpus Christi. Portions of Old Brownsville Road were flooded. North Padre Island Drive near Leopard Street was flooded.
Flash Flood, Nueces
- When
- May 12, 2:25 AM CST to 4:00 AM CST
- Where
- Nueces County, 1.76 mi NE of Gardendale to 0.37 mi N of Gardendale
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- NWS Employee
- Coordinates
- 27.720, -97.363
Flooding made several roads and intersections impassable in Corpus Christi. Flood waters made Saratoga Boulevard impassable near John Paul High School. Flood waters caused problems along South Padre Island Drive between Staples Street and Everhart Road with several cars abandoned. Areas in Flour Bluff and Corpus Christi Naval Air Station were flooded.
Flash Flood, Nueces
- When
- May 12, 2:30 AM CST to 3:40 AM CST
- Where
- Nueces County, 2.66 mi NE of Robstown to 1.26 mi N of Robstown Co Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 27.804, -97.636
Many roads in Robstown were flooded. Water was flowing over the road on Highway 44 near the high school between Bosquez and Flores Streets.
Thunderstorm Wind, Nueces
- When
- May 12, 2:31 AM CST
- Where
- Nueces County, 1.41 mi WSW of (Ngp)nas Corpus Chri
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 27.690, -97.290
Corpus Christi Naval Air Station ASOS measured a gust to 66 mph.
Flash Flood, San Patricio
- When
- May 12, 3:45 AM CST to 4:30 AM CST
- Where
- San Patricio County, 0.92 mi SE of Aransas Pass to 1.55 mi NNE of Aransas Pass
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 27.890, -97.140
Numerous roads were flooded in Aransas Pass.
Flash Flood, Nueces
- When
- May 12, 4:15 AM CST to 4:50 AM CST
- Where
- Nueces County, 0.89 mi NE of Port Aransas to 1.27 mi WNW of Port Aransas
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 27.840, -97.060
Numerous roads were flooded in Port Aransas.
Thunderstorm Wind, Calhoun
- When
- May 12, 7:24 AM CST
- Where
- Calhoun County, 0.81 mi NNW of Port Lavaca to 1.68 mi NE of Port Lavaca
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 28.631, -96.636
TCOON site at Port Lavaca measured a gust to 58 mph. Power lines were blown down in Port Lavaca causing a power outage for the city.
Thunderstorm Wind, Calhoun
- When
- May 12, 8:18 AM CST
- Where
- Calhoun County, 0.96 mi NNE of Port Lavaca to 1.73 mi NE of Port Lavaca
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 28.633, -96.623
TCOON site at Port Lavaca measured a gust to 60 mph.
Flash Flood, Calhoun
- When
- May 12, 7:40 PM CST to 8:15 PM CST
- Where
- Calhoun County, 1.62 mi S of Kamey to 3.46 mi SE of Clarks
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 28.627, -96.734
Water was over the road on Farm to Market Road 1679 southwest of the Highway 87 intersection.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Illinois, May 11 to 12, 20151 death · 1 event
- Rip Current in North Carolina, May 11, 20151 death · 1 event
- Flash Flooding and Hail in Texas, May 11 to 12, 2015$2.2 million · 1 in hail · 18 events
- Damaging Winds in Ohio, May 11, 2015$553,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Ohio, May 11, 2015$103,000 · 58 kt wind · 36 events
- Damaging Winds in Ohio, May 11, 2015$276,000 · 55 kt wind · 9 events
- Damaging Winds in Pennsylvania, May 11, 2015$238,000 · 56 kt wind · 6 events
- Damaging Winds in Pennsylvania, May 11, 2015$76,000 · 50 kt wind · 22 events
- Flash Flood in New York, May 11, 2015$100,000 · 1 event
- Damaging Winds in Indiana, May 11, 2015$76,000 · 61 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 11 to 12, 201557 kt wind · 46 events
- Damaging Winds in New York, May 11, 2015$70,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577599, 577350, 577401, 577404, 577429, 578209, 577859, 577610, 577619, 577853, 577903, 577909, 577612, 577616, 578210, 577905, 577613, 578212, 578211, 578213, 578494, 578496.